# SDR UALA2013032601929

- Difficulty date: March 23, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 46,047 hours, 9,816 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Relay
- Condition: Failed
- Location: Galley Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE "LAV-GALLEY FAN L" DISPLAYED.  CYCLED CIRCUIT BREAKER AND CARRIED OUT GROUND TEST, TEST FAILED.  REPLACED RELAY, OPS OK ON MAT TEST.
